# SDR USAA2014070800003

- Difficulty date: July 7, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 20,224 hours, 7,632 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277000
- Part serial: FR1569
- Condition: Low Pressure
- Location: R2 Door
- Part time: 20,224 hours, 7,632 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW RECEIVED A CHECK DOOR PRESS MSG ON CIDS PANEL FOR DOOR 2R.  ACCOMPLISHED CHARGING OF DOOR 2R IAW TASK 52-22-00-614-002-A.  MSG CLEARED.
